# SDR WTAA960202

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120058
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SNA - BIRD STRIKE REPORTED.  AIRCRAFT FERRIED TO LAX.  MAINTENANCE INSPECTED AIRCRAFT FOR DAMAGE, NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
